sweetlysinister

Does the future make you nervous ?

4 posts in this topic

Soo I have bpd an bipolar as well as GAD and I found kind of. Road block I can't speak about the future with out having a panic attack .. like a full blown crying ,screaming  disassociating panic attack . Like I can't think of what could happen in the future I can't think of the negative outcomes of stuff an it really bothers my husband ... so I wanna know some tips on how to open more an  tolerate this types of talks  

Share this post


Link to post
Share on other sites

I'm bipolar with GAD too and *everything* makes me nervous. I can't stop feeling anxiety. I went to the pdoc and they're switching up my meds. Hope it works, maybe you should try something like that? Have you gone to see your pdoc lately? Axiety just eats away at me until I don't exist anymore, it's awful.

Share this post


Link to post
Share on other sites

Thinking about the future makes me more depressed than anxious, all I think about is negative & bleak. Like my brain just speeds to the worst case scenario (sound familiar?) At any rate, I ruminate about the future way too much and it constantly takes me away from the present moment.

Share this post


Link to post
Share on other sites
On 5/19/2017 at 10:36 AM, Alien Navel Cord said:

I'm bipolar with GAD too and *everything* makes me nervous. I can't stop feeling anxiety. I went to the pdoc and they're switching up my meds. Hope it works, maybe you should try something like that? Have you gone to see your pdoc lately? Axiety just eats away at me until I don't exist anymore, it's awful.

I haven't yet but I have an appoint in the 30th I don't remember when I see my threapist though 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now

  • Similar Content

    • By voic.of.illogic
      Hey, 
      I was wondering if anyone knows whether a possible reaction i'm having can be part of this interaction.  My pdoc says hes never heard of it and has no idea but I know that there may be others in the same situation.  My morning meds are cymbalta alternating 60mg/90mg and biphentin 50mg which i usually take at the same time around 9 or 10 am.  The problem I'm having is that before I started on the Biphentin, i never had withdrawal from the cymbalta unless i missed a dose by like 3 hours or more.  Cymbalta is one of those snris with really bad withdrawal where you have to take it the same time every day.  
      I'm now finding that I feel withdrawal (shaky, slurring words, trouble moving, exhaustion) even if i take it 24 hrs apart.  I was wondering if the biphentin could be making the cymbalta metabolize quicker.
       
      Thanks,
    • By voic.of.illogic
      Hi,
       
      New to the site, this is my first post.  I'm an undergrad sociology student in Canada.  I've been working on my undergrad for 9 years and I am so close.  I have 96 out of 120 credits that I need.  Every day I feel like I'm pounding my head into a wall.  I've been in the mental health system since I was 7 years old.  I have so many different supports that I use, but at the same time I feel useless and pathetic.  I am currently working on an assignment that is 5 weeks overdue.  Classes are already over for the term but I have something like 12 assignments of varying lengths to finish.  I have very understanding profs who will mark everything whenever I get it in, but all my diagnoses and medications and supports just make things difficult.  I spend my parents money to see an adhd coach/mentor as often as I can because its essentially the only time I get my work done.  Every week I see her and I get so much done, and I feel so confident afterwards, but then, I sit in front of my computer and I either start or don't and I keep getting stuck.  I came home today sure i was going to finish this assignment tonight, and now I'm doubting I'll ever get it done.  Every week I say I'm going to get so much done and I end up just sleeping. 
      I also work in retail and I barely function well enough to get to work, even though I'm good at my job. 
      My self care and activities of daily life, as I learned they are called today, are horrific.  I shower maybe once every two weeks if I'm lucky, I brush my teeth about once a month.  I haven't done laundry in about 3 months, and I end up just rewearing the same dirty clothes.  
       
      I found this forum today while trying to find resources to help convince me that going to shave my beard is a helpful self care activity instead of a waste of time and an avoidance tactic, and I am super impressed with this board.  
      I still have no idea how I'm ever going to finish school because I barely do any work and I start new courses in may.  my bipolar depression has been awful because I feel useless and pathetic, but then I hope to get hypomanic when I take my adhd pills so that I can actually get shit done.  I'm constantly tired and I use sleep as my number one avoidance tactic.  
      Essentially I feel like a complete fuck up who's never going to accomplish anything except when I don't
       
    • By huntforbravery
      I'm fighting off tears at work and just took my first lorazepam ever, so I kind of need to talk, if that's okay. I'm really scared right now because I'm losing weight. For me, that's a bad thing. I spent most of my life being SEVERLY underweight. Like, regular visits to see specialists, group therapy at a children's hospital in case it was mental, guilt over eating salad levels of underweight.
      Looks like it was caused by genetics and a really bad case of acid reflux. It was nothing serious, but it still created so many issues that I was really worried I was going to die.
      Then I was put on olanzapine and put on 50 pounds in a couple of months. Finally, people stopped looking at me like I was sick. But then, they changed my diagnosis and took me off of the olanzapine.
      Now my clothes and engagement ring don't fit. My appetite is shrinking back to the way it was. It's just started, but I know what's coming. I'm going back to my old size. And I'm terrified.
      It's all I can think about. The weight loss isn't even noticeable yet! But I'm so scared. I have to keep reminding myself to breathe. I have so many more important things to be scared about, but all I can focus on is my beautiful engagement ring slipping down my finger until it almost falls off.
      I need to breathe. I wish I could text someone irl but they're all asleep. I'm working a night shift. I just want to go home and cry.
    • By Xxcomfortablynumb83xx
      I am new here.. I don't know who to talk to  because I feel like nobody can really understand how I feel. I've officially been diagnosed with borderline personality disorder, ADD, MDD, generalized anxiety, panic attacks, agoraphobia... Ugh...I also have a history of substance abuse so there are medications I need but can no longer receive. I was on klonpin 1 mg 3 times a day for 6-7 years. Once my Dr learned of substance abuse by running into the physician assistant at the methadone clinic I was straight cut off. I'm now on: 
      Wellbutrin 300 mg daily for mdd and ADD
      Tegretol 200 mg 3x daily for bpd
      Seroquel 250 mg at night for mdd
      I've been offered buspar and propanolol but after trying them and neither being any useful stopped those. I feel constantly exhausted, irritated and dissociated. I  didn't feel this bad prior to being medicated. I'm now on suboxone instead of methadone because having to leave my house daily had me in constant panic mode. 
      I can't get any doctor to give me the help I really need. Getting back on klonopin and I also need a decent medication for ADD. I'm looking to add these to my current meds to see if this helps but it's pretty much impossible especially while on suboxone. And no, getting off suboxone isn't an option. I keep feeling more and more depressed every day... Anyone else having these issues?
       
    • By alivetoday
      What are people's experience with Buspar for Anxiety? 
      I cannot take SSRI's and this is the option I have left potentially.
      Does it cause excessive fatigue?
      Does it work for anyone?
      Klonopin is the one med that seems to work on my GAD, Social Phobia and general Panic Disorder.....Is this a good option to switch to?